Last reply 2 months ago
Change in myself

I’ve been on extra dosage of gabapentin (2100mg from 1800mg) for 2 months. my left arm/hand has now pins needles n no feeling at elbow. Walking is a lot tougher, even at home when going to kitchen/bedroom. My legs have stiffened up more n balance is all over place

Do I reduce my dosage

I don’t do my exercises anymore as I’m too tired n feel crap from trying.

Any solution?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@rotherhamdave, if you’ve been feeling like this since you upped the Gabapentin, then it would seem logical to drop the dosage back. Then see whether you can resolve these latest issues.

I’d contact your MS Nurse, just to get their agreement with this course of action.

You do need to stick with these exercises. Don’t overdo it. Little and often is key.


rotherhamdave
2 months ago

Cheers stumbler, I will ask n also try


mermaidia11
2 months ago

@rotherhamdave
Ah mate it sounds like you have had a 💩👺🤢 few months. I feel your pain.

It’s fcukin torture and you are stuck in a rock and a hard place, because you havnt got the energy to be awake, never mind starjumping to Michael Jackson./excercising

But then u ponder the alternatives.
And v v slowly you start to change little things, just one day at a time. And very slowly, things start to become more bearable.

Get that immune system pumping again. Very small goals are the way forward lad.
The only way is up now.

Speak to the doc/nurse asap about knocking off the gabashite. So u can start doin some light exercise.

Even if that’s just getting the beer in the sippy cup and liftin it to your mouth. (I have the odd Malibu in a cup with a lid – I know classy, right)

Finally, the single best thing I have ever ingested for my MS is LDN.
It was like a fog lifting. Why?
Because for me, the pain didn’t just abate.
It stopped dead in its tracks.. I had to phone the LDN research trust to speak to them; because I couldn’t believe it. Before then, it had been like trying to get out of liquid concrete every time I moved. And my mood was on the floor. Battered with bad thoughts.

So I reckon if I was handin out plans I’d say:

1. reduce gabapentin,
2. Have beer
3. Watch funny film
(Or saucy one ? whatever works better for ya to release some happy hormones!)
4. Research and procure LDN

Baby steps lad. The first step is always the hardest and u is climbin a steep hill lad ,so pace yourself !

Good luck mate let us know how you are getting on


rotherhamdave
2 months ago

Thanks @mermaidia11. That’s a great pep talk 👍🏻. 1 thing al disagree with is the Malibu. Can’t stand it. My ex ex used to drink it with coke. At end of a night out n she couldn’t finish it or drink it, she’d say “here, finishing that for me”. Bloody rank, hate coconut taste. Bounty’s can sod off n all.
But I will do the other ideas tho. Cheers, let’s not fall asleep at the wheel n get sorted.


mermaidia11
2 months ago

I know right? @rotheramdave

If I want to put a man off, I mention Malibu – so unclassy, tastes like poison to men, and every one of u has a ‘bad ex on Malibu’ story.

But it’s the only alcoholic drink I fancy these days and have to show willing, as all my mates like a drink or ten (bottles)

Used to be a procecco gal, but it just makes me worse and bein a bit pished is not a feelin I or the waterworks enjoy much any more, mores the pity

I did say have a beer in a sippy cup, not a woofter Malibu lad!!


highlander
2 months ago

Try Malibu and cold milk that’s pretty funky.
Dare you…


rotherhamdave
2 months ago

Well I spoke to ms team today nbthey told me to reduce dosage slowly n get to my previous dosage n see how I go.

I dare not too @highlande.
A pint of carling suits my tastebuds great. Knackers to girly drinks

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.